# SDR IPXA2016051103200

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 50,786 hours, 16,467 cycles
- System (JASC): 2564 · Life Raft
- Part: Strut
- Condition: Inoperative
- Location: Raft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT ACCESS DOOR DOES NOT STAY OPEN.  R & R GAS STRUT IAW MM 20-11-00-910.  IPC REF 25-62-55-01, ITEM 480.
